# SDR HEEA082490

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bearing
- Condition: Ratcheting
- Location: Idler Output
- Component: Idler Output
- Component part number: 7640003006048
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL IDLER OUTPUT HAS RATCHETY BEARINGS. REPAIRED.
